Alert archive / California / Wind Advisories in 2015
Wind Advisory 31, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Nov 23, 2015, 8:04 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Nov 24, 2015, 12:00 PM PST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2015, 8:04 PM PST (04:04 UTC)
- In effect from
- Nov 24, 2015, 12:00 PM PST
- Expired
- Nov 25, 2015, 5:19 PM PST
- In force
- 29 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 4.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3127 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
687 WWUS76 KSGX 240404 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 804 PM PST MON NOV 23 2015 ...STRONG AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS LATE TUESDAY THROUGH LATE WEDNESDAY... .A LOW PRESSURE SYSTEM DROPPING INTO THE GREAT BASIN WILL CREATE AREAS OF STRONG AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS LATE TUESDAY THROUGH LATE WEDNESDAY. WINDS WILL DIMINISH OVERNIGHT WEDNESDAY. CAZ060-241400- /O.NEW.KSGX.WI.Y.0031.151124T2100Z-151125T0600Z/ APPLE AND LUCERNE VALLEYS- 804 PM PST MON NOV 23 2015 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 10 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PST TUESDAY. * WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...LATE TUESDAY AFTERNOON THROUGH LATE TUESDAY EVENING. * LOCATION...HIGH DESERTS...INCLUDING APPLE VALLEY...VICTORVILLE AND HESPERIA. * VISIBILITY...LOCALLY REDUCED TO 1 MILE OR LESS IN BLOWING DUST. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING INTERSTATE 15 AND STATE HIGHWAY 247. BROKEN TREE LIMBS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-241400- /O.NEW.KSGX.WI.Y.0031.151124T2100Z-151126T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS- 804 PM PST MON NOV 23 2015 ...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 10 PM PST WEDNESDAY. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...LATE TUESDAY AFTERNOON THROUGH LATE WEDNESDAY EVENING. * LOCATION...ALONG MOUNTAIN RIDGES...THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS...AND ALONG DESERT SLOPES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING INTERSTATE 15 IN THE CAJON PASS. BROKEN TREE LIMBS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-062-065-241400- /O.NEW.KSGX.WI.Y.0031.151125T0300Z-151126T0600Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING- 804 PM PST MON NOV 23 2015 ...WIND ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM TUESDAY TO 10 PM PST WEDNESDAY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS 45 TO 50 MPH. ISOLATED GUSTS TO 60 MPH POSSIBLE. * TIMING...TUESDAY EVENING THROUGH LATE WEDNESDAY EVENING. * LOCATION...ALONG MOUNTAIN RIDGES...THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS...ALONG DESERT SLOPES AND INTO WIND-FAVORED ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED TO 1 MILE OR LESS IN BLOWING DUST. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING INTERSTATES 10 AND 8. BROKEN TREE LIMBS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HARRISON
6 follow-up statements
818 WWUS76 KSGX 241142 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 342 AM PST TUE NOV 24 2015 ...STRONGER AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS THIS AFTERNOON INTO WEDNESDAY... .A LOW PRESSURE SYSTEM MOVING SOUTHWARD THROUGH THE WESTERN STATES WILL BRING STRONGER ONSHORE FLOW INTO WEDNESDAY WITH AREAS OF GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND THROUGH AND BELOW THE BANNING PASS. CAZ060-241245- /O.CAN.KSGX.WI.Y.0031.151124T2100Z-151125T0600Z/ APPLE AND LUCERNE VALLEYS- 342 AM PST TUE NOV 24 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH FOR THIS AFTERNOON THROUGH EARLY WEDNESDAY. $$ CAZ062-241245- /O.CAN.KSGX.WI.Y.0031.151125T0300Z-151126T0600Z/ SAN DIEGO COUNTY DESERTS- 342 AM PST TUE NOV 24 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH FOR TONIGHT INTO WEDNESDAY MORNING. $$ CAZ055-242130- /O.EXT.KSGX.WI.Y.0031.151124T2000Z-151125T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS- 342 AM PST TUE NOV 24 2015 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 AM PST WEDNESDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-065-242130- /O.EXT.KSGX.WI.Y.0031.151125T0200Z-151125T1800Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN GORGONIO PASS NEAR BANNING- 342 AM PST TUE NOV 24 2015 ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST WEDNESDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS TO 60 MPH POSSIBLE. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
892 WWUS76 KSGX 242203 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 203 PM PST TUE NOV 24 2015 ...STRONGER AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS THIS AFTERNOON INTO WEDNESDAY... .A LOW PRESSURE SYSTEM MOVING SOUTHWARD THROUGH THE WESTERN STATES WILL BRING STRONGER ONSHORE FLOW INTO WEDNESDAY WITH AREAS OF GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND THROUGH AND BELOW THE BANNING PASS. CAZ055-250600- /O.CON.KSGX.WI.Y.0031.000000T0000Z-151125T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS- 203 PM PST TUE NOV 24 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-065-250600- /O.CON.KSGX.WI.Y.0031.151125T0200Z-151125T1800Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN GORGONIO PASS NEAR BANNING- 203 PM PST TUE NOV 24 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST WEDNESDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS TO 60 MPH POSSIBLE. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
032 WWUS76 KSGX 250458 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 858 PM PST TUE NOV 24 2015 ...STRONG AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY MORNING... .A LOW PRESSURE SYSTEM MOVING SOUTHWARD THROUGH THE WESTERN STATES WILL BRING STRONGER ONSHORE FLOW...WITH AREAS OF GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND THROUGH AND BELOW THE BANNING PASS. CAZ055-251600- /O.CON.KSGX.WI.Y.0031.000000T0000Z-151125T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS- 858 PM PST TUE NOV 24 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-065-251600- /O.CON.KSGX.WI.Y.0031.000000T0000Z-151125T1800Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN GORGONIO PASS NEAR BANNING- 858 PM PST TUE NOV 24 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS TO 60 MPH POSSIBLE. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ALBRIGHT
356 WWUS76 KSGX 251047 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 247 AM PST WED NOV 25 2015 ...STRONG AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH THIS MORNING... .A LOW PRESSURE SYSTEM MOVING SOUTHWARD THROUGH THE WESTERN STATES WILL BRING STRONGER ONSHORE FLOW...WITH AREAS OF GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND THROUGH AND BELOW THE SAN GORGONIO THROUGH THIS MORNING. CAZ055-251800- /O.CON.KSGX.WI.Y.0031.000000T0000Z-151125T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS- 247 AM PST WED NOV 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-065-251800- /O.CON.KSGX.WI.Y.0031.000000T0000Z-151125T1800Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN GORGONIO PASS NEAR BANNING- 247 AM PST WED NOV 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS TO 65 MPH. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES...AND BELOW THE SAN GORGONIO PASS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. * REPORTS...STRONGEST GUSTS OVERNIGHT HAVE BEEN 59 MPH AT VOLCAN MOUNTAIN IN THE SAN DIEGO COUNTY MOUNTAINS...56 MPH AT WHITEWATER BELOW THE SAN GORGONIO PASS...AND 52 MPH AT BOYD DEEP CANYON RESERVE IN THE RIVERSIDE COUNTY MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
002 WWUS76 KSGX 251656 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 856 AM PST WED NOV 25 2015 ...WIND ADVISORY FOR THE MOUNTAINS AND LOWER DESERTS EXTENDED TO 7 PM THIS EVENING... .GUSTY WEST WINDS ASSOCIATED WITH A COLD WINTER STORM MOVING ACROSS THE REGION WILL CONTINUE ACROSS THE MOUNTAINS AND LOWER DESERTS THROUGH EARLY EVENING. THE WIND ADVISORY WAS ALSO EXPANDED TO INCLUDE THE COACHELLA VALLEY AND THE SAN DIEGO DESERTS WHERE WINDS FROM 20 TO 30 MPH WITH GUSTS TO 40 MPH WERE REPORTED THIS MORNING. AREAS OF BLOWING DUST HAVE REDUCED VISIBILITIES IN PARTS OF THE COACHELLA VALLEY. CAZ061-062-260300- /O.EXB.KSGX.WI.Y.0031.000000T0000Z-151126T0300Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 856 AM PST WED NOV 25 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * LOCATION...COACHELLA VALLEY AND THE SAN DIEGO DESERTS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. REDUCED VISIBILITY IN BLOWING DUST AND SAND. * REPORTS...40 MPH AT THERMAL AIRPORT AT 8 AM WITH VISIBILITY FROM 1 TO 3 MILES IN BLOWING DUST. OTHER REPORTS INCLUDE 45 MPH AT DESERT HOT SPRINGS AT 7 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-260300- /O.EXT.KSGX.WI.Y.0031.000000T0000Z-151126T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS- 856 AM PST WED NOV 25 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-065-260300- /O.EXT.KSGX.WI.Y.0031.000000T0000Z-151126T0300Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN GORGONIO PASS NEAR BANNING- 856 AM PST WED NOV 25 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS TO 65 MPH. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES...AND BELOW THE SAN GORGONIO PASS. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. * REPORTS...STRONGEST GUSTS OVERNIGHT HAVE BEEN 60 MPH AT VOLCAN MOUNTAIN IN THE SAN DIEGO COUNTY MOUNTAINS...AND 58 MPH AT WHITEWATER BELOW THE SAN GORGONIO PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
467
WWUS76 KSGX 260119
NPWSGX
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
519 PM PST WED NOV 25 2015
CAZ055-056-058-061-062-065-260230-
/O.CAN.KSGX.WI.Y.0031.000000T0000Z-151126T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
519 PM PST WED NOV 25 2015
...WIND ADVISORY IS CANCELLED...
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. WINDS HAVE DECREASED EARLY THIS EVENING. WIDESPREAD
ADVISORY STRENGTH WINDS ARE NO LONGER EXPECTED.
PEAK WIND GUSTS TODAY....
ELEVATION TIME
VOLCAN MOUNTAIN SDGE 68 MPH 5300 8 AM PST
EDOM HILL 65 MPH 1550 12 PM PST
HARRISON PARK SDGE 60 MPH 4861 8 AM PST
WHITE WATER WEST RAWS 58 MPH 2546 7 AM PST
LUCKY FIVE RANCH SDGE 57 MPH 4740 12 AM PST
LAKE CUYAMACA SDGE 54 MPH 4779 12 AM PST
OTAY MOUNTAIN SDGE 53 MPH 3359 12 AM PST
THERMAL AIRPORT 40 MPH -125 8 AM PST
PALM SPRINGS AIRPORT 24 MPH 459 1 PM PST
$$
JADWhat forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 23, 1:29 PM PST, 6 hours 35 minutes earlier.
Area forecast discussion, Nov 23, 1:29 PM PST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
129 PM PST MON NOV 23 2015
.SYNOPSIS...AN INTENSIFYING STORM OVER WESTERN CANADA WILL BRING
COOLER WEATHER TUESDAY AS IT MOVES SOUTHWARD DOWN THE WEST COAST.
WEDNESDAY WILL BE EVEN COLDER WITH SCATTERED LIGHT SHOWERS AS THE
COLD FRONT MOVES ACROSS SOUTHERN CALIFORNIA. COOL WEATHER WILL
CONTINUE THURSDAY THROUGH SATURDAY WITH ISOLATED SHOWERS AT TIMES.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
TODAY WILL BE THE LAST DAY OF UNSEASONABLY WARM WEATHER FOR A WHILE
AS A COLD UPPER LOW OVER WESTERN BRITISH COLUMBIA INTENSIFIES AND
MOVES RAPIDLY SOUTHWARD DOWN THE COAST. TUESDAY WILL BE COOLER
THAN TODAY WITH INCREASING CLOUDS AND A SLOWLY DEEPENING MARINE
LAYER. WEDNESDAY WILL BE EVEN COLDER AS THE COLD FRONT MOVES
ACROSS SOUTHERN CALIFORNIA. HIGHS ON WEDNESDAY WILL ONLY BE IN
THE MID 50S TO MID 60S WEST OF THE MTNS...THE 30S TO LOW 40S IN
THE MTNS...THE 50S IN THE HIGH DESERTS...AND THE 60S IN THE LOW
DESERTS.
SCATTERED SHOWERS WILL ACCOMPANY THE COLD FRONT TUESDAY NIGHT INTO
WEDNESDAY. A NARROW BAND OF HIGHER PW OF 0.70-0.80" AND INCREASING
INSTABILITY FROM COLD AIR ADVECTION ALOFT WILL GENERATE SCATTERED
SHOWERS TUESDAY NIGHT INTO WEDNESDAY. HOWEVER...THE GREATEST PVA AND
THE COLDEST AIR ALOFT REMAIN NORTH OF OUR AREA AND THAT WILL LIMIT
THE PRECIP POTENTIAL DOWN HERE. WE EXPECT ONLY SCATTERED LIGHT
SHOWERS IN MOST AREAS WITH A FEW HUNDREDTHS TO LESS THAN A TENTH OF
AN INCH IN THE COASTAL AREAS AND INLAND EMPIRE. GREATEST AMOUNTS
WILL BE OVER THE FOOTHILLS AND MOUNTAINS SLOPES WHERE SOME AREAS MAY
SEE AS MUCH AS A QUARTER TO HALF INCH. SNOW LEVELS WILL FALL TO
BETWEEN 4500-5000 FEET. WINDY IN THE MTNS AND DESERTS TUESDAY AND
WEDNESDAY.
WEDNESDAY THROUGH SATURDAY...THE UPPER LOW GETS CUT OFF FROM THE JET
STREAM AND STALLS OVER THE GREAT BASIN. THIS WILL BRING AN EXTENDED
PERIOD OF COOL WEATHER AND BELOW AVERAGE TEMPERATURES THROUGH
SATURDAY. WEAK VORT MAXES IN THE BROAD CYCLONIC FLOW AROUND THE
CLOSED LOW COULD BRING ISOLATED SHOWERS AT TIMES...BUT COVERAGE
WILL BE SPOTTY.
&&
.AVIATION...
232115Z...FEW/SCT HIGH CLOUDS AND UNRESTRICTED VIS WILL CONTINUE
THROUGH THIS AFTERNOON. SCT LOW CLOUDS AND WILL PUSH INLAND ALONG
THE COAST AFTER 24/0400Z TONIGHT. AREAS OF BKN AT TIMES AFT 24/0600Z
TO AROUND 10 MILES INLAND FROM THE COAST BUT VERY PATCHY SO DID NOT
INCLUDE IN THE LATEST TAF PACKAGE. BASES BETWEEN 1000-1500 FT MSL
WITH TOPS 1500-2000 FT MSL. REDUCED VIS WHERE THESE CLOUDS INTERSECT
TERRAIN ALONG THE LOWER COASTAL SLOPES. SCT LOW CLOUDS CONTINUING
ALONG THE COAST THROUGH TUESDAY...THEN DEEPENING AND FILLING THE
COASTAL BASIN BY TUESDAY EVENING.
&&
.MARINE...
115 PM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH
TUESDAY AFTERNOON. A TROUGH MOVE THROUGH THE REGION WILL BRING W-NW
WINDS GUSTING TO 25-30 KT WIND GUSTS AND A 5-8 FOOT SHORT-PERIOD
SWELL TUESDAY NIGHT THROUGH WEDNESDAY NIGHT....CREATING HAZARDOUS
BOATING CONDITIONS FOR SMALL CRAFT. A FEW SHOWERS WILL OCCUR TUESDAY
NIGHT THROUGH THURSDAY MORNING AS WELL. IMPROVING CONDITIONS
THURSDAY.
&&
.BEACHES... 115 PM...ASTRONOMICAL HIGH TIDES WILL REACH AT LEAST
7 FEET EACH MORNING TODAY THROUGH FRIDAY. HIGHEST TIDES ALONG THE
OPEN COAST OF SAN DIEGO AND ORANGE COUNTIES WILL BE:
TUESDAY: 7.4 FEET AT 712 AM PST
WEDNESDAY: 7.6 FEET AT 751 AM PST
THURSDAY: 7.5 FEET AT 831 AM PST
FRIDAY: 7.3 FEET AT 912 AM PST
THERE IS A THREAT OF MINOR COASTAL FLOODING TUESDAY THROUGH FRIDAY
DURING MORNING HIGH TIDES. ELEVATED SURF OF 3 TO 4 FEET COULD ADD TO
THE FLOODING THREAT...ESPECIALLY WEDNESDAY MORNING. STRONG RIP
CURRENTS WILL LIKELY DEVELOP WITH THE ELEVATED SURF WEDNESDAY AND
DURING THE TRANSITION FROM HIGH TO LOW TIDE EACH MORNING. CONDITIONS
WILL IMPROVE LATE THIS WEEK.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...COASTAL FLOOD ADVISORY FROM 4 AM TUESDAY TO NOON PST FRIDAY FOR
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
PZ...NONE.
&&
PUBLIC...MOEDE
AVIATION/MARINE...JTThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 8:52 PM PST | Small Craft Advisory | SGX | 61 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.